# SDR USAA20110329BB025

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Condition: Inoperative
- Location: Apu
- Part time: 34,275 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

PHL - FLT 711  EN-ROUTE ZRH TO PHL.  DURING DESCENT THROUGH 15,000 FEET, WITH THE LEFT ENGINE GENERATOR SYSTEM ALREADY ON MEL, THE APU GENERATOR DROPPED OFF LINE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL UNIT AND THE APU GENERATOR.
